Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 124, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 9, 2018, 5:25 PM MDT for Harding County, San Miguel County, New Mexico. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2018, 5:25 PM MDT (23:25 UTC)
- Expired
- Jun 9, 2018, 5:47 PM MDT
- In force
- 22 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Harding County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 119 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2786 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
779
WUUS55 KABQ 092325
SVRABQ
NMC021-047-100015-
/O.NEW.KABQ.SV.W.0124.180609T2325Z-180610T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
525 PM MDT SAT JUN 9 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern San Miguel County in northeastern New Mexico...
Southeastern Harding County in northeastern New Mexico...
* Until 615 PM MDT.
* At 525 PM MDT, a severe thunderstorm was located 7 miles east of
Mosquero, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mosquero.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3568 10403 3584 10392 3580 10338 3550 10339
TIME...MOT...LOC 2325Z 282DEG 26KT 3573 10382
HAIL...1.25IN
WIND...60MPH
$$
401 follow-up statement
868
WWUS55 KABQ 092347
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
547 PM MDT SAT JUN 9 2018
NMC021-047-092356-
/O.CAN.KABQ.SV.W.0124.000000T0000Z-180610T0015Z/
San Miguel-Harding-
547 PM MDT SAT JUN 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAN MIGUEL AND
SOUTHEASTERN HARDING COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 3568 10403 3584 10392 3580 10338 3550 10339
TIME...MOT...LOC 2345Z 282DEG 26KT 3570 10363
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:46 PM MDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 9, 2:46 PM MDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 246 PM MDT Sat Jun 9 2018 .SYNOPSIS... High clouds have moved northward across southwest and south central New Mexico this afternoon. This cloud cover has inhibited shower and thunderstorm development, but isolated to scattered showers and thunderstorms are expected this afternoon and evening east of the central mountains. Drier air will move eastward across New Mexico Sunday. Enough moisture will remain in the southeast plains to produce isolated thunderstorms Sunday afternoon. A strong upper level high will move northward across New Mexico Monday and Tuesday with dry and hot weather expected both days. As the upper high drifts to the east Wednesday and Thursday, daytime temperatures will be slightly cooler and increasing moisture will provide a slight increase in shower and thunderstorm activity. A surge of subtropical moisture from the south is possible Friday and Saturday with the potential for increasing shower and thunderstorm coverage and cooler temperatures. && .DISCUSSION... High clouds have increased over southwest and south central NM through early this afternoon. The significant cloud cover across these areas has reduced instability, and surface based CAPE values in these areas are generally less than 250 J/kg. Available moisture increases to the east of the central mountains with precipitable water values near 0.5 inches in the northeast highlands to around 1 inch in the southeast plains. Surface based CAPE values will exceed 2000 J/kg in the far eastern plains this afternoon and evening with lifted indices near minus 6 C. The shear environment east of the central mountains will be weak again today with 0-6 km bulk shear less than 20 knots. The main threat this afternoon and evening from thunderstorms east of the central mountains will be strong winds, while there will be a lesser threat for large hail. Showers and thunderstorms will be isolated in the highlands east of the central mountains and scattered across the eastern plains. As a large trough in the Pacific Northwest and northern Great Basin moves eastward Sunday, winds aloft over NM will shift to the west. GFS and ECMWF both show a weak shortwave trough moving over central and eastern NM Sunday morning, followed by a weak shortwave ridge Sunday afternoon. The air mass behind the shortwave trough is forecast to be much drier, and low and mid level moisture will be scoured out from west to east Sunday afternoon. Enough moisture will linger across the southeast plains Sunday afternoon to generate isolated showers and thunderstorms. Models are in good agreement Monday and Tuesday, and forecast a large upper high building northward over NM. A 592-dm 500 millibar high is projected to be centered over NM by Tuesday afternoon. The upper high will bring dry and hot weather to the region with high temperatures both days 5 to 10 degrees above normal. The upper high is forecast to shift slowly to the east Wednesday and Thursday, as a strong upper low moves inland across the Pacific Northwest and southwest British Columbia. This will pattern will allow mid level moisture from northwest MX to move across NM Wednesday and Thursday with slight to low chances of afternoon and evening showers and thunderstorms across much of the area. A deeper tap of subtropical moisture will be possible Friday and Saturday, as models are showing a deep trough over the interior western U.S. and the upper high over the Southern Plains. Uncertainty in these model solutions is still significant, so probabilities of precipitation on Friday and Saturday have only been increased slightly. 28 && .FIRE WEATHER... ...FIRE WEATHER WATCH SUNDAY AFTERNOON UNTIL EARLY EVENING FOR THE NORTHWEST HIGHLANDS AND PLATEAU, NORTH CENTRAL MOUNTAINS AND NORTHEAST HIGHLANDS DUE TO STRONG WIND AND LOW HUMIDITY... Scattered to isolated showers and thunderstorms are expected east of the central mountain chain this evening, with more isolated activity westward to the continental divide. A mixture of wet and dry storms is expected west of the central mountain chain, with mainly wet cells farther east. Locally scattered cells are expected in the Jemez Mountains and West Central Highlands, where mainly the higher elevations have an LAL of 6 for this evening. An upper level ridge will pass north of NM during the latter half of the weekend steering much drier air over the state on Sunday. Winds aloft will strengthen and a lee trough will develop causing west and southwest winds to become breezy in the Northwest Highlands, Northwest Plateau, North Central Mountains and Northeast Highlands. Humidities will crater below 15 percent in these areas as temperatures soar a few to 9 degrees above normal and widespread Haines of 6 develop. Therefore, with this forecast package we are issuing a Fire Weather Watch for these areas. The area of strongest winds is only marginally large enough to warrant this Watch, but the coverage and intensity of the ongoing drought, ongoing fires in the region, and the setup with a mixture of wet and dry storms today, warrant extra caution. Winds will be weaker elsewhere across the forecast area on Sunday (though still gusty), and humidities should remain above 15 percent across much of the eastern plains. A weak back door cold front will sag into the eastern plains Sunday night and Monday, and the upper level trough will exit the region to the northeast, enabling surface winds to weaken. Humidities will rise above 15 percent in eastern Union County, while falling to critical thresholds elsewhere. The mid-level high pressure system will begin to build back overhead from the south, allowing high temperatures to rebound along the central mountain chain and across the southern half of the forecast area. The back door front may dip further into the eastern plains for Tuesday, with a little cooling there. Humidities may also rise above 15 percent across much of the plains on Tuesday. Wednesday through the end of the week ahead, a monsoon-like plume of moisture will steer northward over the area as an upper level low pressure system penetrates the Pacific northwest and the mid-level high shifts eastward over TX and OK. Daily rounds of showers and thunderstorms are likely to favor western, northern and central areas with periods of activity on the eastern plains. With PWATs around 0.75 to 1 inch, wetting precipitation is expected with a risk of flash flooding in and below recent burn scars. && .AVIATION... 18Z TAF CYCLE With better moisture in place SCT to ISOLD showers and thunderstorms are expected this afternoon and evening. Most of the SCT activity will be in the south central mountains and across the eastern plains. Mainly dry microbursts are expected west of the central mountain chain, with a mixture of wet and dry microbursts along the central mountain chain, and wetter variety microbursts farther east. Erratic wind gusts to 45 kt will be possible near any convection, as well as some hail mainly along and east of the central mountain chain. Drier weather and stronger winds are expected Sunday as an upper level trough passes north of NM. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 91 51 89 / 5 0 0 0 Dulce........................... 50 85 45 85 / 5 0 0 0 Cuba............................ 56 85 50 85 / 10 5 0 0 Gallup.......................... 48 88 43 89 / 5 0 0 0 El Morro........................ 50 84 45 85 / 10 0 0 0 Grants.......................... 51 89 47 89 / 10 0 0 0 Quemado......................... 53 85 48 86 / 10 5 0 0 Glenwood........................ 59 94 57 95 / 10 0 0 0 Chama........................... 40 79 38 79 / 5 5 0 0 Los Alamos...................... 62 84 58 85 / 20 10 0 0 Pecos........................... 58 83 57 85 / 20 10 0 0 Cerro/Questa.................... 50 81 48 82 / 10 10 0 0 Red River....................... 47 70 45 73 / 10 10 0 0 Angel Fire...................... 38 76 34 78 / 10 5 0 0 Taos............................ 48 86 44 87 / 10 5 0 0 Mora............................ 52 81 49 84 / 20 10 0 0 Espanola........................ 60 90 55 92 / 10 5 0 0 Santa Fe........................ 60 84 57 86 / 20 5 0 0 Santa Fe Airport................ 58 87 55 89 / 10 5 0 0 Albuquerque Foothills........... 63 92 60 92 / 10 5 0 0 Albuquerque Heights............. 65 93 62 92 / 10 5 0 0 Albuquerque Valley.............. 60 94 57 94 / 10 5 0 0 Albuquerque West Mesa........... 61 94 58 94 / 10 5 0 0 Los Lunas....................... 52 94 50 94 / 10 5 0 0 Rio Rancho...................... 64 94 60 94 / 10 5 0 0 Socorro......................... 64 95 61 97 / 10 10 0 0 Sandia Park/Cedar Crest......... 57 86 55 86 / 10 10 0 0 Tijeras......................... 56 88 54 88 / 10 5 0 0 Moriarty/Estancia............... 51 90 48 91 / 10 10 0 0 Clines Corners.................. 56 85 53 87 / 20 10 0 0 Gran Quivira.................... 59 87 57 89 / 20 10 0 0 Carrizozo....................... 62 89 61 92 / 20 10 5 5 Ruidoso......................... 55 82 56 86 / 30 20 5 5 Capulin......................... 53 85 52 84 / 20 10 0 0 Raton........................... 49 89 49 89 / 5 10 0 0 Springer........................ 50 90 49 91 / 10 10 0 0 Las Vegas....................... 54 85 52 88 / 20 10 0 0 Clayton......................... 60 90 58 88 / 40 5 5 0 Roy............................. 56 88 55 89 / 30 10 5 0 Conchas......................... 62 95 59 96 / 40 10 0 0 Santa Rosa...................... 62 93 61 96 / 30 10 0 0 Tucumcari....................... 64 96 63 98 / 40 10 5 0 Clovis.......................... 62 90 61 95 / 40 10 5 0 Portales........................ 63 92 62 97 / 40 10 5 0 Fort Sumner..................... 63 93 62 99 / 40 10 5 0 Roswell......................... 66 96 65 102 / 40 10 5 0 Picacho......................... 64 88 64 94 / 30 20 5 5 Elk............................. 59 85 60 91 / 30 20 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 9, 3:14 AM MDT, 14 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 314 AM MDT Sat Jun 9 2018 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 314 AM MDT Sat Jun 9 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Isolated dry thunderstorms are expected today over the west central high terrain where gusty outflow winds and dry lightning strikes are possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. However, weather can change very rapidly. Always use the latest forecasts, watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
In the hours before
Special weather statement, Jun 9, 2:48 PM MDT, 2 hours 37 minutes before
Special Weather Statement National Weather Service Albuquerque NM 248 PM MDT SAT JUN 9 2018 NMZ533-092115- Guadalupe County- 248 PM MDT SAT JUN 9 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY UNTIL 315 PM MDT... At 248 PM MDT, Doppler radar was tracking a strong thunderstorm near Santa Rosa, moving northeast at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Santa Rosa, Puerto De Luna and Cuervo. This includes Interstate 40 between Mile Markers 274 and 295. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3481 10464 3493 10472 3515 10440 3491 10425 TIME...MOT...LOC 2048Z 241DEG 20KT 3491 10461 40
Special weather statement, Jun 9, 3:17 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
317 PM MDT SAT JUN 9 2018
NMZ526-539-092130-
Eastern Lincoln County-South Central Mountains-
317 PM MDT SAT JUN 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
330 PM MDT...
At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Arabela, or 30 miles east of Ruidoso, moving northeast
at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Arabela.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3352 10531 3369 10504 3346 10489 3346 10491
3336 10521
TIME...MOT...LOC 2117Z 241DEG 19KT 3348 10519
40Special weather statement, Jun 9, 3:19 PM MDT, 2 hours 6 minutes before
Special Weather Statement National Weather Service Albuquerque NM 319 PM MDT SAT JUN 9 2018 NMZ528-531-092145- Far Northeast Highlands-Harding County- 319 PM MDT SAT JUN 9 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING AND EAST CENTRAL MORA COUNTIES UNTIL 345 PM MDT... At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southwest of Mills, or 17 miles east of Wagon Mound, moving northeast at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Roy and Mills. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3585 10442 3601 10453 3618 10425 3594 10410 TIME...MOT...LOC 2118Z 241DEG 19KT 3597 10440 40
Special weather statement, Jun 9, 3:33 PM MDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
333 PM MDT SAT JUN 9 2018
NMZ539-092200-
Eastern Lincoln County-
333 PM MDT SAT JUN 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
400 PM MDT...
At 333 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Arabela, or 32 miles east of Ruidoso, moving east at
15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern
Lincoln County.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3353 10525 3356 10520 3366 10498 3340 10489
3336 10519
TIME...MOT...LOC 2133Z 253DEG 13KT 3348 10514
40Special weather statement, Jun 9, 3:53 PM MDT, 1 hour 32 minutes before
Special Weather Statement National Weather Service Albuquerque NM 353 PM MDT SAT JUN 9 2018 NMZ528-529-531-532-092230- Far Northeast Highlands-Eastern San Miguel County-Harding County-Northeast Highlands- 353 PM MDT SAT JUN 9 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL...WEST CENTRAL HARDING AND SOUTHEASTERN MORA COUNTIES UNTIL 430 PM MDT... At 352 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles southwest of Roy, or 19 miles west of Mosquero, moving east at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Roy and Solano. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3576 10446 3595 10436 3597 10400 3564 10403 TIME...MOT...LOC 2152Z 275DEG 14KT 3586 10429 40
Special weather statement, Jun 9, 4:20 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
420 PM MDT SAT JUN 9 2018
NMZ529-532-092245-
Eastern San Miguel County-Northeast Highlands-
420 PM MDT SAT JUN 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL COUNTY
UNTIL 445 PM MDT...
At 420 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Maes, or 31 miles south of Wagon Mound, moving
northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
This storm will remain over mainly rural areas of north central San
Miguel County.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3545 10456 3561 10467 3578 10441 3578 10430
3560 10417
TIME...MOT...LOC 2220Z 237DEG 21KT 3557 10454
40The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:06 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 54 min |
| Jun 8, 6:11 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| Jun 8, 6:13 PM MDT | Special Weather Statement | ABQ | San Miguel | 32 min |
| Jun 8, 6:31 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Jun 8, 6:52 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| Jun 8, 6:56 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jun 8, 7:32 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jun 8, 8:08 PM MDT | Special Weather Statement | ABQ | Quay | 52 min |
| Jun 8, 8:09 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| Jun 8, 9:06 PM MDT | Special Weather Statement | ABQ | Quay | 24 min |
| Jun 8, 9:30 PM MDT | Special Weather Statement | ABQ | Quay | 45 min |
| Jun 8, 9:51 PM MDT | Special Weather Statement | ABQ | Curry | 24 min |
| Jun 8, 10:08 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 67 min |
| Jun 8, 11:16 PM MDT | Special Weather Statement | ABQ | Curry | 44 min |
| Jun 8, 11:37 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Roosevelt | 23 min |
| Jun 9, 12:03 AM MDT | Special Weather Statement | ABQ | Curry | 27 min |
| Jun 9, 12:06 AM MDT | Special Weather Statement | ABQ | Curry | 24 min |
| Jun 9, 12:15 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 45 min |
| Jun 9, 12:24 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 51 min |
| Jun 9, 12:44 AM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jun 9, 12:45 AM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| Jun 9, 1:00 AM MDT | Special Weather Statement | ABQ | Curry | 45 min |
| Jun 9, 1:16 AM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 33 min |
| Jun 9, 1:20 AM MDT | Special Weather Statement | ABQ | 25 min | |
| Jun 9, 1:48 AM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Jun 9, 2:18 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 42 min |
| Jun 9, 4:40 AM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jun 9, 2:13 PM MDT | Areal Flood Advisory | ABQ | De Baca, Lincoln | 2 hr |
| Jun 9, 2:48 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| Jun 9, 2:52 PM MDT | Fire Weather Watch | ABQ | Cibola, McKinley, Rio Arriba, Sandoval, San Juan | 12 hr |
| Jun 9, 3:17 PM MDT | Special Weather Statement | ABQ | Lincoln | 13 min |
| Jun 9, 3:19 PM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Jun 9, 3:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Jun 9, 3:53 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Jun 9, 4:05 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 115 min |
| Jun 9, 4:20 PM MDT | Special Weather Statement | ABQ | San Miguel | 25 min |
| Jun 9, 4:40 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 39 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.